# SDR IPXA2014050982899

- Difficulty date: April 26, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N162UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 11,219 hours, 6,738 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOORBOARD 132SG HAS EDGE SIDE DAMAGE.  REPAIRED FLOORBOARD IAW EO A300-5320-42721-F, APPENDIX B.
